# SDR SWIA2018022744330

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 24,862 hours, 15,815 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURNED TO THE FIELD WITH A PROX SYSTEM NR 1 FAULT. PX44 NLG DOWNLOCK OUT OF RIG. (FLT 4668) CLOSED LUBED NOSE GEAR FOUND PX 21 OUT OF RIG, RE-RIGGED. FOUND PX 24 OUT OF RIG. RE-RIGGED. OPS CHECKS GOOD.
